# SDR V0XR201209270125

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 364 IS CORRODED FROM STR 27 LT TO STR 25 RT ON BOTTOM FORWARD FLANGE.  R & R FRAME IAW SRM 51-25-01, 51-40-11, 51-42-06, 51-42-21, AND REO 670-53-21-889.
